Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dizziness and diarrhea?

my husband has light headiness nausea and watery diarhea... will not drink any fluids what can we do or what is possible diagnosis..He is 77 yrs old ..My sister and I were together over the weekend had the above but had vomitting also ..we are clear could this be something he caught from me?
Thu, 28 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

According to history provided you are having intestinal tract infection along with stomach involvement and it can be from the viral cause or can be from bacterial infection. You can do the symptom Attic management for that with lots of water to maintain hydration and which are said like powder can be taken with water to maintain the electrolyte balance. You have to avoid excessive spicy food and semi solid foods can be taken.
I will suggest you to investigate with the stool routine microscopic analysis to check any pus cells or Bacteria is present. Probiotic tablet can be prescribed in the diarrhoea.

Hope I have answered your query.
Let me know if I can assist you further.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m round 130 lb mark, 5 4 and 18 years old!... I have no medical history, N today my stomach just started turning in the middle of work n I got dizzy n I had to run to the bathroom cause it all wanted to come over n I had a upset stomach off n on all day, what would or be?

doctor1 MD

My daughter has been taking allergy shots for a period of 12 years. She take the shots once a week sometime every two weeks. If she does not take the shots she get headaches. Lately after 24 hr of receiving the shots she is getting up in the morning dizzy, coughing, diarrhea, and feels like she has a need to eat something like crackers all day. It is affecting her job.

doctor1 MD

Hi my 12 year. Old son has been on the school field most of the day and its been really hot,then he went down the skate park he came back in had hid dinner then an hour later said he was hot then cold and felt dizzy,so I gave him some water to drink then he had diarrhoea. As well what could this be